Advertisement

I am feeling dizzy and have diarrhea. Should I cut back on the glimiperide?

The best determination for controlling your blood sugar is to self test your blood glucose and records it several times during the day.  In addition, your doctor can perform a blood test to determine your long term glucose control.  You should not make changes to your therapy until you have reported your symptoms to your doctor and determined the best course of medication for you to continue.  Symptoms like dizziness could be signs of hypoglycemia (blood sugar that is too low) and you should contact your doctor to report them immediately and seek medical evaluation as soon as possible.

Continue Learning about Diabetes

How Type 2 Diabetes Affects Your Organs
How Type 2 Diabetes Affects Your Organs
Get a look inside one woman’s eyes, kidneys and pancreas to learn how her type 2 diabetes affects her body, as well as her daily life, with Sharecare’...
Read More
Is it safe to take supplements if I have diabetes?
Janis Jibrin, MS, RDJanis Jibrin, MS, RD
Supplements can cause real damage if they are taken improperly; some can have adverse effects with l...
More Answers
4 Ways Winter Affects Your Diabetes
4 Ways Winter Affects Your Diabetes4 Ways Winter Affects Your Diabetes4 Ways Winter Affects Your Diabetes4 Ways Winter Affects Your Diabetes
Cold hands could be a bigger problem than you think.
Start Slideshow
3 Ways to Manage Diabetes
3 Ways to Manage Diabetes

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.